# SDR CA120330009

- Difficulty date: March 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 8,555 hours
- Engine: Ge CFM567B24
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 141A61057
- Condition: Damaged
- Location: L2 Door
- Part time: 7,104 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON OPENING OF THE AFT ENTRY DOOR, L2, IT JAMMED HALF WAY AND REQUIRED JOSTLING OF THE DOOR FOR IT TO FULLY OPEN.  THE L2 DOOR SNUBBER WAS ADJUSTED AND RESOLVED THE FAULT.  AS A PREVENTATIVE MEASURE AN OPEN DEFECT WAS RAISED AND THE SNUBBER REPLACED.
